MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED CEILING DUO; SURGICAL LIGHT

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED CEILING DUO; SURGICAL LIGHT
Model Number 4028110
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation identified steps in the preparation for coating process which can lead to lack of paint adhesion resulting in paint chipping.Additionally, collisions of the light heads and use of unapproved cleaners can further contribute to paint chipping from the light system.The damage to the painted surfaces usually does not develop suddenly but develops over time.The instructions for use state that the devices must be checked for proper condition prior to each use.Damaged devices must not be used.If damage to the surface coating is recognized and removed, there is no danger to the patient.The device involved in this event passed it's expected lifetime of 10 years.An offer will be made to the customer to replace the damaged lights.The surface coating process has been updated to include additional testing and verification.Based on this information, no further action is required.
 
Event or Problem Description
The customer alleged that paint is falling down from the surgical light.No injury or impact to any surgical procedure was reported in relation to this allegation.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
ILED CEILING DUO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM  07318
MDR Report Key12565705
Report Number9681407-2021-00032
Device Sequence Number17157189
Product Code FSY
UDI-Device Identifier00887761995963
UDI-Public887761995963
Combination Product (Y/N)N
Initial Reporter CountryPO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4028110
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1